Discussions By Condition: Skin conditions

New here. Gut issues w/ rash? also anyone try abx??

Posted In: Skin conditions 1 Replies
  • Posted By: Anonymous
  • July 19, 2008
  • 09:54 PM

Hi,
I am new here and I have been itchy for about 3 weeks. I have small welts, tiny itchy red spots- pinprick size AND it is NOT getting better but worse.

I have been researching and researching and then found this forum. I have not read every thread by any means......but in my other research and in the limited amount I read here I have not read of anyone trying antibiotics......

One thing I am being tested for by the derm is Grover's disease.....also being tested for some other things.....

I did research on Grover's. There seems to be no classic symptoms....but one thing I did read was that tetracycline helps. So that got me wondering...maybe what we get is not an allergy or some weird viral or candida thing (both sooooo hard to prove) but perhaps it is bacterial.

I believe the gut is sooooo impt. Someone on one of these threads talked about diet. I think there could be bacterial overgrowth in the gut...thus there would be "those" symptoms.....gastro stuff.....

I have had that- "those symptoms" and have gotten normal with abx....
whereas if it was candida for instance the gastro stuff would have gotten worse. This has been the case for years on and off. Antibiotics help that gastro stuff in me.

I must tend to have bacterial overgrowth...for some reason...but anyway my diet has been sugary lately instead of healthier and I have had the gut issues again....so there is a connection I think btwn food and gut....but this time I got the rash......along with it.

Because I never had the rash before accompany the gut issues....I am a bit afraid to try the abx....like tetracycline for fear it will make the rash worse...although it would likely make my guy better. I JUST began a protocol of no sugar, no breads.....etc.

So long story short - my question is did anyone try antibiotics with success?? And maybe while I'm at it......could I take a poll.....does anyone have gastro issues here along with their rash??
Thanks,
1986

Reply Flag this Discussion

1 Replies:

  • Hi,I am new here and I have been itchy for about 3 weeks. I have small welts, tiny itchy red spots- pinprick size AND it is NOT getting better but worse. I have been researching and researching and then found this forum. I have not read every thread by any means......but in my other research and in the limited amount I read here I have not read of anyone trying antibiotics...... One thing I am being tested for by the derm is Grover's disease.....also being tested for some other things..... I did research on Grover's. There seems to be no classic symptoms....but one thing I did read was that tetracycline helps. So that got me wondering...maybe what we get is not an allergy or some weird viral or candida thing (both sooooo hard to prove) but perhaps it is bacterial. I believe the gut is sooooo impt. Someone on one of these threads talked about diet. I think there could be bacterial overgrowth in the gut...thus there would be "those" symptoms.....gastro stuff..... I have had that- "those symptoms" and have gotten normal with abx....whereas if it was candida for instance the gastro stuff would have gotten worse. This has been the case for years on and off. Antibiotics help that gastro stuff in me. I must tend to have bacterial overgrowth...for some reason...but anyway my diet has been sugary lately instead of healthier and I have had the gut issues again....so there is a connection I think btwn food and gut....but this time I got the rash......along with it. Because I never had the rash before accompany the gut issues....I am a bit afraid to try the abx....like tetracycline for fear it will make the rash worse...although it would likely make my guy better. I JUST began a protocol of no sugar, no breads.....etc. So long story short - my question is did anyone try antibiotics with success?? And maybe while I'm at it......could I take a poll.....does anyone have gastro issues here along with their rash?? Thanks,1986 Well, here is my opinion. I avoid antibiotics like the plague! They have made me sicker than a dog, and have disrupted by intestines, even to the point of getting a clostridium difficile infection causing severe colitis.:mad: If you don't know what c. diff. is, google it. It is DIRECTLY caused by antibiotic use, and can occur up to six months after stopping an antibiotic. Docs often miss this link, and it can really cause problems. Candida overload is not bunk, but a real persistant problem with certain people, especially occuring after repeated abx use. The reason you felt better with an antibiotic could be that the antibiotic kills EVERYTHING, including candida....but if you have candida your symptoms will reappear with a vengeance shortly after stopping the abx course. It is possible you have bacteria causing this. Ask for a test for H. Pylori.IMO I'd prefer to treat bacteria problems with Western or Chinese herbs that include berberine. These work much better for me. Oil of Oregano is very good. A good aloe product would be helpful as well. At the very least, you need to be on a PROBIOTIC to help with your digestive issues, which will also help your skin issues. If you are concerned with your gut issues, then a PROBIOTIC is just essential. Find one with several strains of beneficial bacteria such as acidophilus, bifidus bifidum, rhamnosus, rheuteri and others. Best wishesDOM
    acuann 3080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.